# SDR UALA2011032101353

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 73,196 hours, 21,091 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 140N26661
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND RETURN TO GATE DUE TO DOOR 1L HANDLE REPORTEDLY POPPING OPEN WHILE TAXIING AROUND.  TAXI'D A-C TO HANGAR.  WHILE UNDER WAY PRESSURIZED A/C SLIGHTLY AND THEN UN-PRESSURIZED. THE PLANE WAS BOUNCING PRETTY GOOD GOING OVER 9R DOOR HANDLE DID NOT POP.  TRIED PRESSURIZING AGAIN HANDLE DIDN'T MOVE.  NOTICED DOOR ASSIST ACTUATOR A LITTLE WEAK.  DOOR HARD TO CLOSE.  MIGHT BE NORMAL.  CREW DID NOT GET DOOR WARNING WHEN ALLEGED HANDLE POPPED.  CHECKED 1L DOOR STOPS WITH MORTITE.  ADJUSTED AFT DOOR FRAME STOPS.  RE-ATTACHED 2 AFT SIDE STOP PADS WITH SEALANT.  DOOR HANDLE AND ARM LEVER OPS NORMAL.
